Doctor insights on:
Purple Spots On Skin On Face Symptoms
Could low dose asa therapy cause you to bruise more easily and to develop purple spots on skin? I am also on HRT and lotrel (amlodipine and benazepril) for hypertension.
Yes: That is a common effect of low dose Aspirin due to the inhibition of blood platelets. If your hypertension is well controlled it can still happen but is more likely if not controlled. As one gets older the skin gets thinner and capillaries get more fragile and tear easier which makes these bruises appear more often. ...Read more
I had a bad fall and my lower back locked on me. Now I have purple, reddish spots on skin in the same place it's locked. What is that?
Tiny blood spots on skin (about the size of a pin head or smaller, on face above lip). What are they, why are they here & how do I get rid of them?
See Dermatologist: You need to have the dark spots evaluated to determine what they are, then they can be treated properly. Most dark spots are ok but should never be taken for granted. See your skin doctor. ...Read more
Need eval: This can't be diagnosed with the information that is available. A history, physical examination & other studies may be needed to determine cause/causes. Once accurately assessed a treatment plan can be developed. ...Read more
- Talk to a doctor live online for free
- Purple spots on face muscle symptoms
- Purple spots on sides of face
- Small purple spots on face
- Ask a doctor a question free online
- Reddish purple spots on skin
- Red and purple spots on skin
- Little purple spots on skin
- Blue purple spots on skin
- Talk to a dermatologist online